Vasopro Ephedrine Vasopro Ephedrine 24 Tabs

Vasopro Ephedrine 25mg

Containing 25 mg of Ephedrine HCL and 200 mg of Guaifenesin as active ingredients, Vasopro Ephedrine is the most efficient bronchodilator available today! An excellent aid for anyone suffering from asthma attacks or bronchial congestion, the powerful drug can also provide temporary relief from cold and flu symptoms!

The fast acting formula produced by Mega-Pro is one of the most popular decongestants and expectorants around, being able to give momentary respite from typical asthma symptoms or other respiratory disorders!

Incorporating two of the best aids for breathing conditions, the product makes cough more productive by thinning bronchial secretions and loosening phlegm. This helps in:

  • Draining the bronchial airways;
  • Reducing chest congestion;
  • Relieving shortness of breath and wheezing associated with asthma.

Although providing a large dose of Ephedrine, the drug is not banned by the FDA so it can be easily purchased without prescription, as it is sold as a pharmaceutical grade over-the-counter remedy!

Vasopro is discontinued, please check Pure Ephedrine HCL products:

Being more accessible than supplements and weight loss products containing Ephedra extract and derivatives, Vasopro Ephedrine can be used as a first ingredient for fat-burning ECA stacks! The drug is extremely potent when combined with caffeine and aspirin or herbal equivalents, such as White Willow Bark.

Besides trimming down excess fats by firing up the metabolism and intensifying thermogenesis, ECA stacks also help in building stronger and leaner muscles and achieving a slimmer body! Moreover, due to the powerful stimulant effect of caffeine and Ephedrine, these super potent blends keep fatigue and depression away, guaranteeing a feeling of well-being and helping you concentrate better!

Vasopro Ephedrine, mixed with caffeine in proper ratios, ensures explosive energy levels for hours and turns the body into a genuine calorie destroyer, making it easier to achieve challenging fitness goals!

Supplement Facts
Serving Size: 1 Tablet
Servings per Container: 24
Amount Per Serving% Daily Value
Ephedrine HCl 25 mg *
Guaifenesin 200 mg *
*Daily value not established.
Other Ingredients: Amorphous Fumed Silica , Polysaccharides, Microcrystalline Cellulose, Cellulose, Crospovidone, Lactose Anhydrous, Pregelamtinized Starch, Stearic Acid, Magnesium Stearate, Sodium Starch Glycolate and Silicon Dioxide.